# SDR FDEA201504241297

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 604 hours, 21,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 69B130541
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 DOOR EXTERIOR HANDLE LATCH NOT VISIBLE ON WALK AROUND, RED LATCH WILL NOT SPRING TO THE LATCH POSITION.  R & R EXTERIOR HANDLE LATCH SPRING.
